Pedro Berrizbeitia
Pedro Berrizbeitia
Professor of Mathematics, Universidad Simon Bolivar
Verified email at usb.ve
Title
Cited by
Cited by
Year
Sharpening “PRIMES is in P” for a large family of numbers
P Berrizbeitia
Mathematics of computation 74 (252), 2043-2059, 2005
642005
On cycles in the sequence of unitary Cayley graphs
P Berrizbeitia, RE Giudici
Discrete Mathematics 282 (1-3), 239-243, 2004
502004
Cubic reciprocity and generalised Lucas-Lehmer tests for primality of 𝐴. 3ⁿ±1
P Berrizbeitia, T Berry
Proceedings of the American Mathematical Society 127 (7), 1923-1925, 1999
321999
Counting pure k cycles in sequences of Cayley graphs
P Berrizbeitia, RE Giudici
Discrete Mathematics 149 (1-3), 11-18, 1996
211996
Biquadratic reciprocity and a Lucasian primality test
P Berrizbeitia, T Berry
Mathematics of computation 73 (247), 1559-1564, 2004
162004
Random walks on edge-transitive graphs (II)
JL Palacios, JM Renom, P Berrizbeitia
Statistics & probability letters 43 (1), 25-32, 1999
151999
Generalized strong pseudoprime tests and applications
P Berrizbeitia, TG Berry
Journal of Symbolic Computation 30 (2), 151-160, 2000
132000
A generalization of Proth's theorem
P Berrizbeitia, TG Berry, J Tena-Ayuso
Acta Arithmetica 110, 107-115, 2003
102003
On products of shifted primes
P Berrizbeitia, P Elliott
Analytic and Elementary Number Theory, 219-223, 1998
91998
Additive properties of multiplicative subgroups of finite index in fields
P Berrizbeitia
Proceedings of the American Mathematical Society 112 (2), 365-369, 1991
91991
Gaussian mersenne and eisenstein mersenne primes
P Berrizbeitia, B Iskra
Mathematics of computation 79 (271), 1779-1791, 2010
82010
Pseudocubes and primality testing
P Berrizbeitia, S Müller, HC Williams
International Algorithmic Number Theory Symposium, 102-116, 2004
82004
On the Lefschetz zeta function and the minimal sets of Lefschetz periods for Morse–Smale diffeomorphisms on products of ℓ-spheres
P Berrizbeitia, MJ González, VF Sirvent
Topology and its Applications 235, 428-444, 2018
72018
On the Lefschetz zeta function for quasi-unipotent maps on the n-dimensional torus
P Berrizbeitia, VF Sirvent
Journal of Difference Equations and Applications 20 (7), 961-972, 2014
62014
On Cullen numbers which are both Riesel and Sierpiński numbers
P Berrizbeitia, JG Fernandes, MJ González, F Luca, VJM Huguet
Journal of Number Theory 132 (12), 2836-2841, 2012
62012
Sharpening PRIMES is in P for a large family of numbers (2002)
P Berrizbeitia
URL: http://arxiv. org/abs/math. NT/0211334, 0
6
A generalization of Miller’s primality theorem
P Berrizbeitia, A Olivieri
Proceedings of the American Mathematical Society 136 (9), 3095-3104, 2008
52008
Primality test for numbers M with a large power of 5 dividing M4− 1
P Berrizbeitia, M Odremán, JT Ayuso
Theoretical computer science 297 (1-3), 25-36, 2003
52003
Deterministic primality test for numbers of the form 𝐴˛. 3ⁿ+ 1, 𝑛≥ 3 odd
P Berrizbeitia, B Iskra
Proceedings of the American Mathematical Society 130 (2), 363-365, 2002
52002
On the Lefschetz zeta function for quasi-unipotent maps on the n-dimensional torus. II: The general case
P Berrizbeitia, MJ González, A Mendoza, VF Sirvent
Topology and its Applications 210, 246-262, 2016
42016
The system can't perform the operation now. Try again later.
Articles 1–20